Least squares regularized method for one-dimensional source inverse heat conduction problem

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 896
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorWu, Ziku-
dc.contributor.authorLi, Fule-
dc.contributor.authorKwak, Do Young-
dc.date.accessioned2017-03-31T05:42:43Z-
dc.date.available2017-03-31T05:42:43Z-
dc.date.created2017-03-28-
dc.date.issued2016-01-
dc.identifier.citationJisuan Wuli/Chinese Journal of Computational Physics, v.33, no.1, pp.49 - 56-
dc.identifier.issn1001-246X-
dc.identifier.urihttp://hdl.handle.net/10203/222859-
dc.description.abstractWe deal with one-dimensional source inverse heat conduction equation. An approach based on least squares support vector machines (LS-SVM) is proposed for semi-analytic approximate solutions. Furthermore, a parameters tuning formulism is shown and stability of the method is presented. The method yields high accuracy and stability solutions in practical examples.-
dc.languageChinese-
dc.publisherEditorial Board of Chinese Journal of Computational-
dc.titleLeast squares regularized method for one-dimensional source inverse heat conduction problem-
dc.typeArticle-
dc.identifier.scopusid2-s2.0-85000643978-
dc.type.rimsART-
dc.citation.volume33-
dc.citation.issue1-
dc.citation.beginningpage49-
dc.citation.endingpage56-
dc.citation.publicationnameJisuan Wuli/Chinese Journal of Computational Physics-
dc.contributor.localauthorKwak, Do Young-
dc.contributor.nonIdAuthorWu, Ziku-
dc.contributor.nonIdAuthorLi, Fule-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0